# SDR ARWA20020604

- Difficulty date: June 21, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 82,989 hours, 27,093 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: 37536485001
- Part serial: FEX19
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, HYD TEMP CLIMBED TO 83 DEG C, PERFORMED ABNORMAL CHECKLIST, NO CHANGE.  RETURNED TO RAMP.  REMOVED & REPLACED NR 3 ENG HYD DRIVEN PUMP,  PERFORMED OPERATIONS CHECK, CHECKED NORMAL IAW MM 29-30-0.  DURING TAXI FOR T/O, HYDRAULIC OIL TEMP CLIMBED TO 83 DEG C.  HYD OIL TEMP LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST, NO CHANGE.  RETURNED TO RAMP.  PERFORMED HYD SYS OPS CHECK, REMOVED & REPLACED LT & RT NOSE GEAR STEERING CYLINDERS, NO LEAKS NOTED.  ALSO REMOVED & REPLACED NR 3 ENGINE HYDRAULIC PUMP.  OPS CHECKED, NO LEAKS NOTED.  REPLACED LT MAIN GEAR DOOR ACTUATOR.  OPS CHECKED NORMAL, NO LEAKS NOTED.  PERFORMED OPERATIONAL CHECK OF ALL HYD SYS, CHK NORMAL, NO OVERTEMP.
